# SDR HEEA096019

- Difficulty date: June 21, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 11,612 hours
- Engine: Pwa PT6T3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324473514
- Part serial: A34861
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT,  THE NR 1 ENGINE OUT LIGHT CAME ON, TORQUES SPLIT WITH NR 1 ENGINE LOW, RPM LIGHT CAME ON, LOW AUDIO CAME ON, CYCLIC CENTERING LIGHT CAME ON, AND NR 1 ENGINE N1 WENT TO 40 PERCENT.  FOLLOWED CHECK LIST FOR LOW SIDE FUEL CONTROL FAILURE AND LANDED.  MAINTENANCE REPLACED THE NR 1 ENGINE AUTOMATIC FUEL CONTROL UNIT.
